About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 908423, 15 pages
http://dx.doi.org/10.1155/2012/908423
Research Article

Some Fixed and Periodic Points in Abstract Metric Spaces

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia
2Department of Mathematics, Lahore University of Management Sciences, Lahore 54792, Pakistan
3Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Beograd, Serbia
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 23 July 2012; Accepted 16 September 2012

Academic Editor: Ngai-Ching Wong

Copyright © 2012 Abd Ghafur Bin Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abd Ghafur Bin Ahmad, Zaid Mohammed Fadail, Mujahid Abbas, Zoran Kadelburg, and Stojan Radenović, “Some Fixed and Periodic Points in Abstract Metric Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 908423, 15 pages, 2012. doi:10.1155/2012/908423